# SDR SWIA201440639

- Difficulty date: December 30, 2014
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 35,702 hours, 24,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 220 FRAME CRACKED.   INSTALLED A NEW FRAME IAW SRM.
